# SDR DALA1026359012

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 44,223 hours, 35,512 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND OVERHEAD EMERGENCY LIGHT AT ROWS 23 THRU 26 INOPERATIVE.  MX RE-LAMPED, REPLACED BATTERY, AND POWER SUPPLY B5-104. OPS OF LIGHTS NOW CHECKS OK.
